• ×   You have pasted content with formatting.   Remove formatting

      Only 75 emoticons maximum are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

  • Similar Content

    • By TakeAChillPill
      I'm making the transition to all generic because on my insurance the brand is exorbitantly priced.  My Dr. submitted a form requesting they cover brand but to no avail.
      I have already switched my Wellbutrin 150mg XL to the generic several days ago and so far I haven't turned into newt.  LOL
      Soon I will be switching to generic Prozac and Abilify. 
      My biggest concern is that generic Abilify will have some funky side effects I cannot deal with.  I'm only on 7mg.  Does anyone have any experience with the generic form of Abilify?  Any other advice is welcome.  
    • By Blahblah
      First off, I know that drinking alcohol & taking psych medications is not good or recommended (like "flushing meds down the toilet"). Some meds have very strong warnings against. I'd like now to limit to 1 only which is tough. Anyone have suggestion on how to enforce myself to do this - like a string on my finger or something?)
      I had 2 1/2 glasses of nice wine with dinner (Valentine's Day date). I just started taking Abilify 2 weeks ago & I've been on Lamictal for 6 months. I do not drink frequently or excessively (up to 2-3 watery beers or glasses of white wine per week).  I always drink plenty of water, but my tolerance has immediately been cut in half!! I don't think I can drink more than 1 glass at all now, without a hangover: severe dizziness, headache, dehydration for hours the next day.
      Is this more of a common side effect from Abilify or Lamictal? I know Lamictal makes me more dehydrated. I have been on all the SSRIs/SNRI's in the past, and those did not have ill effects with alcohol. I know I should not drink alcohol at all, but I am human and would like to have a drink socially with friends or my partner sometimes.
    • By Laptopdancer
      I'm currently in 600 mg of Seroquel XR (been on it at least 4-5 years with 800 mg as my mania dose) and my new pdoc wants to switch me to Abilify since the weight gain on Seroquel has been HUGE, and contributes to my poor self image. She wants me to do it rapidly--over 2-3 weeks by doing the following: 1 week at 300 mg, next at 150 mg and then stop all together. She's told me that I have to prepare for it being "hospitalization bad" while I come off of it. She then will have me start taking Abilify since she says it's got a lower weight gain profile. 
       
      I'm scared and nervous because we have an 8 year old daughter who hasn't seen me "hospital bad" in almost 4 years. I'm very age appropriate when it comes to my depressive symptoms (sleep issues, irritability, fussiness, etc)--my manic symptoms don't really need explanation since I'm usually depressed more than manic--plus, I tend to feel sped up, energized, impatient, and super insightful and creative  (thinking I can solve any problem or start a new business that will make a ton of money) when manic. I'm kinda high strung when "well" so my impatience isn't really unlike me--although, I do know that when I see myself as a "rabid dog" in my interactions with my husband and daughter--I know I'm getting manic.
      At any rate, I just worry about falling apart during this discontinuation. Also, it was supposed to start last Friday, but my husband has some work stuff to wrap up so he and my pdoc said it's best to start next month. I know you're supposed to be optimistic, but I'm fearing "decompensation me" reappearing and what that will do to me...my husband and family. It's so exhausting to have a breakdown. I'm working with my tdoc on a crisis plan so by February, I should have a better sense of how to manage things.   
      I guess I needed to vent. Thanks for reading and or responding. 
    • By iiizzy
      So I developed bipolar I believe about 3 years ago, in the spring of 2014. Some huge amount of journaling and developing other good habits helped me recognize my cycles, and what was probably going on (bipolar runs heavy in my family). I got dignosed in May of this year (2016). Since then I've been on lamictal & latuda, lamictal and seroquil, and currently 400 mg latuda with 10 mg abilify (recently <2 weeks ago). The thing is that since then I've had two full blown manias (never happened before, just prolonged hypomania) and bad depressive episodes thought they are shorter and less intense that usual. My moods are more of a mixed state mostly. Looking at my journals before and after diagnosis it seems like despite the depression and hypo mania I was doing much better .... continuing treatment seems to only lead to me hurting myself and others worse than I ever have before beginning treatment. It's making me enter a worse depressive cycle because of the damage I've dealt on my family and friends. It no longer seems worth it or even practical continue treatment (at least medication wise, I will continue my own efforts and talk therapy). Due to all this it's very tempting to go off my meds. Advice/feedback for stopping ? Tips on how to if that is the best option ?
    • By ohjustchillin
      Okay so I just started abilify yesterday at 2.5mg for 4 days then 5mg until I see my doctor again next month. I took it last night and very quickly I was restless but also very exhausted and out of it, as well as really uncomfortably nauseous. it's 24 hours later and I'm still nauseous and still a bit out of it. I did also take .5mg of klonopin last night and that just made me even more exhausted and didn't do very much for the anxiety, but surely that one's worn off by now?
      Anyways, I'm worried about the side effects. The nausea/loss of appetite and the dizziness/general out-of-it feeling. It hasn't gone away in over 24 hours since my last dose. Anyone else have side effects from abilify? Did they go away really quickly?
      I'm worried about how I'll be able to handle going to work tomorrow. I could barely handle driving 15 minutes this afternoon I felt so sick.
       
      Edit: I also have a killer headache today, don't know if that's related. Tylenol did seem to help, though.